# SDR MASA200500386

- Difficulty date: May 23, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 21,011 hours, 20,780 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Condition: Malfunctioned
- Location: Nlg
- Part time: 4,123 hours, 3,442 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2912 BTV TO PHL.  THE CAPTAIN RETURNED TO THE FIELD FOR A GEAR DISAGREE MESSAGE WITH NO GEAR RETRACTION.  ON CALL MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND IT OK TO FERRY.  THE AIRCRAFT FERRIED TO PHL WHERE MAINTENANCE REPLACED THE NWS SELECTOR VALVE.
